Our expert says:
The best dose to take is the RIGHT dose, which varies between us. Those of us who are larger, having more space in which to dilute the meds we take, may sometimes be beter suited by a higher dose. But within limits. ABOVE some specific levels, all we increase are the side-effects and not the benefits. SSRI's may produce mild nausea and relative loss of appetite, which may help weight-loss to a degree. But if one is on a proper weight-loss progam, periods of plateau occur, then weight-loss may resume.
Happy Birthday to Ne --- hope things have settled down amicably with her
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.